# SDR MASA99081

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5923 - BFD-PIT - CREW REPORTED THE CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  DECLARED AN EMERGENCY AND DIVERTED TO DUJ, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION WAS DEFERRED PER MEL 52-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
